# SDR VNAA20250529031

- Difficulty date: April 24, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N553NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15333
- Aircraft time: 23,571 hours, 21,063 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: CC67014063CC6701
- Condition: Elongated
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE ON SETTLEMENT AREA OF ACCESS PANEL 684CB AT RH INB FLAP.  ELONGATED HOLE ON SETTLEMENT AREA OF ACCESS PANEL 684CB AT RH INB FLAP WAS REPAIRED PER REO 690-57-52-527 REV.--. (THE AIRCRAFT MUST NOT BE OPERATED BEYOND 12 MONTS FROM THE ISSUE DATE OF THIS REPAIR.)
